MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETCF3232C49E
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etcf2828c49e, serial/lot #: (b)(4), ubd: 14-jul-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Talent and aneurx stent grafts were implanted in the patient for an endovascular treatment.An endurant limb was additionally implanted approximately 138 months post index procedure, an endurant ii aortic cuff extension was to be implanted treatment of a type 1a endoleak.It was reported that during the index procedure, it was difficult to position two endurant ii aortic cuff extensions.It was stated that the devices bent when trying to access.As per the physician, cause of the event was patient's anatomy.It was reported that the patient had a highly torturous anatomy in the common and external iliacs artery.No additional clinical sequalae were reported and the patient will be monitored.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10586248
Report Number9612164-2020-03635
Device Sequence Number11457929
Product Code MIH
UDI-Device Identifier00613994991454
UDI-Public00613994991454
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model NumberETCF3232C49E
Device Catalogue NumberETCF3232C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR